# SDR SWAA2023012790795

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 42,328 hours, 22,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' AFT CARGO COMPARTMENT STA 727B EXFOLIATED CORROSIN AFT CARGO LH STA 727B STR 25L -CHANNEL<[01] Z CHANNEL PN:(146A7502-29) REPLACED FROM STA 727 TO 847; FOR WORK ACCOMPLISHED REFERENCE TASK CARD #TTG8Q00H6RQJ;[02] VERIFIED STEP 1
